# SDR FDEA201411123650

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA73173
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL WITH LT MLG INSPECTION ACCESS PLATE HOLE IS DAMAGED.  FABRICATED NEW FLOOR PANEL FOR STATION 1361 - 1481 LBL 47 - 74 ON T14 1100705 USING A402H 48X144 IAW SRZ-25-005 REV K.  PANEL INSTALLED ON WORK CARD 53C2505-01 CLASSIFIED AS A CAT A MAJOR REPAIR.
